remaining sight <0> <0> has finally gone folks!

Hi All, my sight has now failed on me all together, however i do have a roof over my head plus warm and food but most of all Water! So I' am greatfull for everything, and never complain or feel sorry for myself, and pain reminds me that I'm still alive.

Keep fighting and think positively as there are people suffering all around the world who need are help for which i have given a donation to the Red Cross who need more people to give a donation.

"He who has Health has hope; and he who has hope, has everything."

Proverb.

Take care All.

8 Replies

oldestnewest
  • You are tremendously brave, please use our forum more than ever, have you got access to voice activated software, please do regularly remind members where necessary of your situation. Personally I will remember this, but my role is a little different. Beaming you lots of good vibes and hoping that you will be on here as often as you feel able to be. MaryF

  • Echo what Mary has said and just to say you are in my thoughts x

  • Hugs and prayers xxx

  • My Grandfather used to say: the more problems life hands someone, the deeper and wiser that person becomes. And my Great-grandfather used to say: Anyone can be a good gardner with dark, rich soil beside a well controlled stream. It takes a master gardner to raise crops in the clay.

    I do hope you can stay in touch with us by whatever means you have. Know that some of us on this site have shared phone numbers via personal messaging so that we can continue to share (and rant when needed) when computer access is not available.

    As the Quakers say, "I"ll be holding you in the light."

  • I agree with those very wise and so true words and I send you my thoughts from a windy but very beautiful country in its full beauty.

    Here in Sweden they only talk of the English election as the first news this morning.

    Let us hear from you. Take good care!

    Kerstin in Stockholm

  • I am sorry to hear of your problem, but it makes me wonder about my own. My eyesight has been getting bad since June 2012. It started with bad double vision as I started to tire from the day and from stress. Since November it has gotten much worse and the right eye is very blurry and the double vision is there most of the time and just gets worse as the day goes on. I am now alone because my husband passed away this winter and not sure what I would do if I lost my vision all together. I do have APS, Lupus anticoagulant and SLE. I have been to two different doctors for my eyes and they don't find anything wrong with them. I go in a couple of weeks to my ophthalmologist again and hoping he maybe has some answers then. Best to you in the future.

  • First of all let me tell you how sorry I am about the Death of your husband and that i understand how very difficult it must be for you now with this problems you have from this illnesses, APS and SLE.

    I have read a little what you have written the last 3 years. What I have understood is that a Neurologist found that your bad eyesight had to do with Micro-clots which disappeared with the right treatment. Was it at that time Warfarin? You were better on warfarin also, was that right?

    The MRI on the brain was normal. That is often that way.

    Why did you stop warfarin especially as you suddenly was quite deaf on your left ear?.

    Now you are on Aspirin and your sight is getting worse.

    You also live in the country and managing the Warfarin with weekly tests may be difficult if you are not able to selftest. You also say you have the antibody Lupus Anticoagulant like I also have.

    I can tell you that I have experienced a situation a bit like yours. The eyedoctors could not see anything wrong and finally a Professor of balance/ear problems said it was microclots and he suggested that I should try warfarin. When I started warfarin the doubleseeing, Vertigo was gone. Before warfarin I also lost my vision on one Eye (the lower part of half of the rigt eye was grey). Always the same Eye. I also had zigzag-like Auras for some minutes.I have a leftsided otolitdamage (not so important) tinnitus and bad hearing. The bad hearing is perhaps not from my APS .

    I do wish my story could help you in your difficult situation. It is good that you have a diagnose. I think you need some sort of anticoagulation drug that you can handle and that would make you feel much better.

    Kerstin in Stockholm

  • They did not put me on Warafin because of the testing problem, but 1 1/2 months ago put me on xeralto. first 15mg, now 20mg, but it does not seem to be helping my vision problems. I am not as fatigued as I was before starting the xeralto. They are checking my vision before they will put me on Plaquenil, which my hematologist has been suggesting for a while now, but feels that my Rheumatologist is the one who should prescribe it and he won't write a script until I have the eye exam. I am hoping that all of this will be resolved in the near future, since I am planning to sell my home and move. I presently live in upstate New York (rural area) and am planning to move to North Carolina, near the area where Duke University and the University of NC are located and I will also be closer to my son who lives in Virginia.

    I appreciate your reply and am hoping that I also get a reply form the gentleman who started this thread. Oh, and by the way my neurologist read my MRI and said that I have had at least 2 mild strokes. Thank you again Kerstin for your reply.

You may also like...